# SDR USAA960705

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1095
- Part time: 59,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/C-6 CHECK, FOUND .75 INCH CRACK IN FUSELAGE SKIN RIGHT FS 1095 BETWEEN LONGERON R3/R4.  INSTALLED DOUBLER REPAIR PER SRM 53-04 FIG 27.  (M)
